# SDR SWAA2012111509406

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 313A135556
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT AFT FAIRING, 2 EACH HEAT SHIELD CLIPS CRACKED.  REMOVED NR 1 NACELLE STRUT AFT FAIRING HEAT SHIELD CLIPS IAW EA 1-A54-0920.
